American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 116 found      Go to page: 1 2 3 4

[1] Boris Shekhtman. Regularity of multivariate Birkhoff interpolation schemes. Proc. Amer. Math. Soc. 142 (2014) 3569-3573.
Abstract, references, and article information   
View Article: PDF

[2] Ben Adcock and Anders C. Hansen. Generalized sampling and the stable and accurate reconstruction of piecewise analytic functions from their Fourier coefficients. Math. Comp. 84 (2015) 237-270.
Abstract, references, and article information   
View Article: PDF

[3] Qun Lin, Hehu Xie and Jinchao Xu. Lower bounds of the discretization error for piecewise polynomials. Math. Comp. 83 (2014) 1-13.
Abstract, references, and article information   
View Article: PDF

[4] Daryl Geller and Isaac Z. Pesenson. $n$-widths and approximation theory on compact Riemannian manifolds. Contemporary Mathematics 603 (2013) 111-122.
Book volume table of contents   
View Article: PDF

[5] Isaac Z. Pesenson. Paley-Wiener-Schwartz nearly Parseval frames on noncompact symmetric spaces. Contemporary Mathematics 603 (2013) 55-71.
Book volume table of contents   
View Article: PDF

[6] Ziqing Xie, Li-Lian Wang and Xiaodan Zhao. On exponential convergence of Gegenbauer interpolation and spectral differentiation. Math. Comp. 82 (2013) 1017-1036.
Abstract, references, and article information   
View Article: PDF

[7] Guo Ben-yu, Sun Tao and Zhang Chao. Jacobi and Laguerre quasi-orthogonal approximations and related interpolations. Math. Comp. 82 (2013) 413-441.
Abstract, references, and article information   
View Article: PDF

[8] Vilmos Totik. Polynomials with zeros and small norm on curves. Proc. Amer. Math. Soc. 140 (2012) 3531-3539.
Abstract, references, and article information   
View Article: PDF

[9] D. S. Lubinsky. Discrete beta ensembles based on Gauss type quadratures. Contemporary Mathematics 578 (2012) 143-163.
Book volume table of contents   
View Article: PDF

[10] Alexandre Eremenko and Peter Yuditskii. Comb functions. Contemporary Mathematics 578 (2012) 99-118.
Book volume table of contents   
View Article: PDF

[11] D. S. Lubinsky. Applications of new Geronimus type identities for real orthogonal polynomials. Proc. Amer. Math. Soc. 138 (2010) 2125-2134. MR 2596051.
Abstract, references, and article information   
View Article: PDF

[12] Vilmos Totik. Christoffel functions on curves and domains. Trans. Amer. Math. Soc. 362 (2010) 2053-2087. MR 2574887.
Abstract, references, and article information   
View Article: PDF

[13] Boris Shekhtman. On a conjecture of Tomas Sauer regarding nested ideal interpolation. Proc. Amer. Math. Soc. 137 (2009) 1723-1728. MR 2470830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David Benko and András Kroó. A Weierstrass-type theorem for homogeneous polynomials. Trans. Amer. Math. Soc. 361 (2009) 1645-1665. MR 2457412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Andrew G. Bakan. Representation of measures with polynomial denseness in $\mathbf {L}_{p} (\mathbb {R}, d\mu )$, $0<p<\infty $, and its application to determinate moment problems. Proc. Amer. Math. Soc. 136 (2008) 3579-3589. MR 2415042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Sameer Chavan. A spectral exclusion principle for unbounded subnormals. Proc. Amer. Math. Soc. 137 (2009) 211-218. MR 2439443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Ihab Al Alam. A Müntz space having no complement in $L_{1}$. Proc. Amer. Math. Soc. 136 (2008) 193-201. MR 2350404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. S. Lubinsky and E. B. Saff. Zero distribution of Müntz extremal polynomials in $L_{p}\left[ 0,1\right] $. Proc. Amer. Math. Soc. 135 (2007) 427-435. MR 2255289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. E. Brennan. Thomson's theorem on mean square polynomial approximation. St. Petersburg Math. J. 17 (2006) 217-238. MR 2159582.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] K. Kopotun, D. Leviatan and A. V. Prymak. Nearly monotone spline approximation in $\mathbb{L}_p$. Proc. Amer. Math. Soc. 134 (2006) 2037-2047. MR 2215773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Igor Rivin. Symmetrized Chebyshev polynomials. Proc. Amer. Math. Soc. 133 (2005) 1299-1305. MR 2111935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jinchao Xu and Zhimin Zhang. Analysis of recovery type a posteriori error estimators for mildly structured grids. Math. Comp. 73 (2004) 1139-1152. MR 2047081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] S. B. Damelin. Asymptotics of recurrence coefficients for orthonormal polynomials on the line---Magnus's method revisited. Math. Comp. 73 (2004) 191-209. MR 2034117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Andrew G. Bakan. Codimension of polynomial subspace in $L_2(\mathbb{R},d\mu)$ for discrete indeterminate measure $\mu$. Proc. Amer. Math. Soc. 130 (2002) 3545-3553. MR 1920032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Douglas N. Arnold, Daniele Boffi and Richard S. Falk. Approximation by quadrilateral finite elements. Math. Comp. 71 (2002) 909-922. MR 1898739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alexander Borichev. On weighted polynomial approximation with monotone weights. Proc. Amer. Math. Soc. 128 (2000) 3613-3619. MR 1694450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] L. Bos, M. A. Taylor and B. A. Wingate. Tensor product Gauss-Lobatto points are Fekete points for the cube. Math. Comp. 70 (2001) 1543-1547. MR 1836917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] S. B. Damelin and A. B. J. Kuijlaars. The support of the equilibrium measure in the presence of a monomial external field on $[-1,1]$. Trans. Amer. Math. Soc. 351 (1999) 4561-4584. MR 1675178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Michael S. Floater and J. M. Peña. Monotonicity preservation on triangles. Math. Comp. 69 (2000) 1505-1519. MR 1677482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. Hiptmair. Canonical construction of finite elements. Math. Comp. 68 (1999) 1325-1346. MR 1665954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 116 found      Go to page: 1 2 3 4